# SDR ABXA20251212332

- Difficulty date: December 12, 2025
- Submitted: December 14, 2025
- Operation: Air carrier
- Aircraft: N227CY
- Make and model: Boeing 767316
- Aircraft serial: 26327
- Aircraft time: 97,637 hours, 22,359 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START CHECKLIST WAS COMPLETED, AND LEFT PACK OFF EICAS MESSAGE ILLUMINATED A/C RETURNED TO THE GATE (BTB) AND MTX GROUNDED A/C . MTX DEFERRED THE LEFT PACK IAW MEL ABX-21-51-1-1. AND RETURNED TO SERVICE.
